# SDR USAA2013022100035

- Difficulty date: February 20, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 40,161 hours, 11,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - EMERGENCY FLOOR LIGHTING STRIPS BOTH SIDES ARE NOT FLUSH WITH FLOOR AT ROW 11.  SECURED COVER.
